# SDR ABXA9900369

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 914F5674
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, CREW REPORTED ELECTRICAL/ BURNING SMELL IN COCKPIT.  FOUND LEFT AUX PANEL POWER RELAY FAILED.  REPLACED RELAY IAW DC9 MM 24-20-6.
